# SDR WRNA201200002

- Difficulty date: April 15, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N950AR
- Make and model: Doug MD-11F
- Aircraft serial: 48461
- Aircraft time: 67,905 hours, 15,486 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS1611228
- Condition: Cut
- Location: Hydraulic Sys
- Component: Filter Module
- Component part number: ASG05275001
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DURING CRUISE HYD 3 ELEV "OFF" LIGHT ON.  HYD QTY CHECKED 4.2 GAL AND KEPT ON DROPPING TO BELOW 2.5 GALS.  HYD 3 FAIL.  DIVERTED TO VCP, LANDING NORMAL.  MX FOUND O-RING CUT ON HYD FILTER MODULE.  REMOVED AND REPLACED O-RING IAW 20-40-02.  SERVICED NR 3 HYD IAW 12-13-02, RUN UP AND LEAK CHECK GOOD IAW 29-00-00 PG 216.  A/C RELEASED FOR SERVICE.
